# SDR SWAA2022013030089

- Difficulty date: August 9, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft time: 58,930 hours, 34,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT CARGO FLOOR / PLACED PATCH ON CRACK IAW SRM 53-30-01
